Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 4 of 4 Posts

·
Registered
Joined
·
759 Posts
Discussion Starter · #1 ·
We all know anxiety can lead to breakouts on the skin. What I want to know is:1. Who suffers from acne?2. Who has seen any improvement on the skin while using antidepressants or anti-anxiety meds?The ten weeks I used the zoloft I saw my skin getting better. Now, on Zyprexa, I saw it get worse in the beggining and then started to clear up. Then I upped the dose and became worse and now it is clearing back.
For me, it is too early to tell. What about you?
 

·
Banned
Joined
·
1,012 Posts
Well, there are a few things I take but mostly my acne went away when I got one of my ovaries taken out.Huge drop in estrogen.In specific estradiol.I am also on an SSRi and tricyclic anti depressant.Kamie
 

·
Registered
Joined
·
213 Posts
I've had hormonal-related acne that seems to get a bit worse with stress, but I've noticed that it hasn't changed any with anti-depressants/anti-anxiety meds. The only thing that has continuously improved my complexion is birth control. My face looks so much better now than 3 years ago. It was bumpy, red, scaly and just ugly. Now it's almost clear except for a few tiny bumps and red marks.
 
1 - 4 of 4 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top